# SDR DLM11992423

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Part time: 29,995 hours
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ON WALK-AROUND, FOUND EVIDENCE OF BIRD STRIKE ON NR 1 ENG AND NR 1 PYLON AREA.  PERFORMED BIRD STRIKE INSPECTION PER AMM 05-52-00 OF AIRCRAFT INCLUDING NR 2 ENG INLET.  ALSO, PERFORMED BIRD STRIKE INSP OF NR 1 PER AMM 72-11-02-6-02 AND DUE TO EVIDENCE OF BIRD ENTERING CORE.  PERFORMED BORO OF HPC PER AMM 72-00-07 TASK 290-869, ALL OK.
